American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11F22) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 11 of 11 found      Go to page: 1

[1] Claudia Alfes and Thomas Creutzig. The mock modular data of a family of superalgebras. Proc. Amer. Math. Soc. 142 (2014) 2265-2280.
Abstract, references, and article information
View Article: PDF

[2] Kathrin Bringmann and Amanda Folsom. On the asymptotic behavior of Kac-Wakimoto characters. Proc. Amer. Math. Soc. 141 (2013) 1567-1576.
Abstract, references, and article information
View Article: PDF

[3] Amanda Folsom. Kac-Wakimoto characters and universal mock theta functions. Trans. Amer. Math. Soc. 363 (2011) 439-455. MR 2719689.
Abstract, references, and article information
View Article: PDF

[4] John Conway, John McKay and Allan Trojan. Galois groups over function fields of positive characteristic. Proc. Amer. Math. Soc. 138 (2010) 1205-1212. MR 2578514.
Abstract, references, and article information
View Article: PDF

[5] Kathrin Bringmann and Holly Swisher. Erratum to ``On a conjecture of Koike on identities between Thompson series and Rogers-Ramanujan functions''. Proc. Amer. Math. Soc. 136 (2008) 1501-1501. MR 2367124.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Kathrin Bringmann and Holly Swisher. On a conjecture of Koike on identities between Thompson series and Rogers-Ramanujan functions. Proc. Amer. Math. Soc. 135 (2007) 2317-2326. MR 2302552.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] John Conway, John McKay and Abdellah Sebbar. On the discrete groups of Moonshine. Proc. Amer. Math. Soc. 132 (2004) 2233-2240. MR 2052398.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Seok-Jin Kang and Myung-Hwan Kim. Dimension formula for graded Lie algebras and its applications. Trans. Amer. Math. Soc. 351 (1999) 4281-4336. MR 1487619.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Yves Martin. Multiplicative $\eta$-quotients. Trans. Amer. Math. Soc. 348 (1996) 4825-4856. MR 1376550.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Geoffrey Mason. $G$-elliptic systems and the genus zero problem for $M_24$. Bull. Amer. Math. Soc. 25 (1991) 45-53. MR 1080615.
Abstract, references, and article information
View Article: PDF

[11] Min King Eie. Dimension formulae for the vector spaces of Siegel cusp forms of degree three. II. Memoirs of the AMS 70 (1987) MR 912639.
Book volume table of contents


Results: 1 to 11 of 11 found      Go to page: 1